# SDR SWIA2021082360614

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 43,558 hours, 28,214 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CA MESSAGE IN CRUISE,    (FLIGHT 3070)   REMOVED AND REPLACED NWS ECU IN REFRENCE TO AMM 32-51-10 AND PERFORMED OPERATIONAL CHECK OF THE NWS ECU IN REFERENCE TO AMM 32-51-05, OPS CHECK GOOD.
